# SDR SWAA052449

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 25,307 hours, 13,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
